# SDR SWAA2022112970629

- Difficulty date: November 13, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727d-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS727D TO BS847 LBL21.5 WL156 / [01] UPDATED MEASUREMENT TABLE #20 FOR PICTURE OF CORROSION ATTACHED;[02] EVALUATED CORROSION AT ALL LOCATION OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 807+2; LBL 21; WL 156; FOUND 0.015 REMOVED FROM ORIGINAL 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023.;[03] UPDATED MEASUREMENT TABLE;[04] VERIFIED CORRECTIVE ACTION ITEMS 1; 2; 3. VERIFIED DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. VERIFIED MEASUREMENT TABLE IS COMPLETED.;[05] REMOVED ACB L/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727+4 TO BS 847; LBL 21.5; WL 156 IAW SRM 51-40-02-0G-0.;[06] LOCATED AND DRILLED NEW ACB LH FLOOR TO SIDEWALL SUPPORT; BS727+4 TO 847; LBL 21; IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0;;[07] OK TO INSTALL NEW ACB LH FLOOR TO SIDEWALL SUPPORT; BS727+4 TO 847.;[08] VERIFIED CORRECTIVE ACTION #6 AND 7;[09] BEGAN INSTALLING ACB LH FLOOR TO SIDEWALL SUPPORT; BS 727+4 TO 847. IAW SRM 51-40-02-0G-0.;[10] INSTALLED ACB L/H NEW FLOOR TO SIDEWALL SUPPORT; BS727+4 TO BS847 LBL21.5 WL156 PER SRM 51-40-02-0G-0; DWG 146A7500 AND 146A0061.;[11] VERIFIED CORRECTIVE ACTION 10;[12] VERIFIED MEASUREMENT TABLE
